# SDR AALA202104029006

- Difficulty date: March 30, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 82,543 hours, 9,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN AFT LH SIDE OF GALLEY #10 EMERGENCY PATH LIGHT HOUSING CRACKED. REPLACED LIGHT ASSEMBLY IAW AMM 33-51-05, OPS CHECK GOOD.
